# SDR REXA2019112521651

- Difficulty date: October 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; PER MTC REQUEST: DURING REMOVAL OF RH DRIP PAN,CRACK WAS FOUND ON CROSSBEAM FS280 BTWN. 11RBL AND 15 RBL.(CPAX)
CROSSBEAM RBL WAS REPLACED PER CRJ-900, SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01
